# SDR FDEA201807221801

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 31,727 hours, 22,248 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN CABIN STA 377 FLOORBEAM UPPER CHORD HAS AREAS OF CORROSION ON FORWARD FLANGE UPPER AND LOWER SURFACES (EXFOLIATED LOWER AT NUTPLATES). COMPLIED WITH EA NR F-5310-T0341012 P1, FUSELAGE- MAINFRAME CORROSION ON STA 377.7 FLOORBEAM LBL 24.75 - LBL 58.22.
